|Intruption of treatment early
Aug 6, 2005
I finished 38 weeks pegintron/ribavirin treatment, And my Funding ended early for the medication Due to a mix up in start dates I was to start in june last year but was advised by doctor to wait till start of winter becuse if side effects i started in october of last year, And the funding ran out before 48weeks, As it was only aproved for one year june to june, I have genotype 1a hepc cronic, mild case, liver was inflamed at bit no scaring At 3 months it was still detectable but liver emzines went to normal at 6 months it was undectable and at 9 months it was undectable.
I will run out of the medication before full treatment of 48 weeks finishes, it may be approved at a later date or not.. Should i continue the treatment where i left off like a month later of should i just leave things alone,
I have an extra 2 weeks of ribavirian but no pegatron left should i continue to take the ribavirion until it's gone As i don't want to have come this far to be succesful to mess it up now
| Response from Dr. McGovern
The only way to know if your hepatitis C is cured will be to test your virus after you have been forced to stop treatment early. If your virus is suppressed, I would follow up testing in one month again, since I usually find that if there is a relapse, it is obvious soon after stopping. If the virus rebounds, I am afraid that I would start all over again. Some data seem to suggest that at least 9 months of undetectable virus is needed for a sustained response. I would also make all the phone calls you can to see if you can get more drug. Also consider having your physician call the pharmaceutical companies to see if they can help you. Dr. McGovern
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Worried I Have HIV
- Risk Of Blowjob From A Prostitute
- Sinus Infection After Insertive Oral Sex Worried I Have HIV
- Swollen Lymph Nodes After Touching Vaginal Sore Worried I Have HIV
- Testicular Pain After Giving Handjob Worried I Have HIV
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.